@article{IM2_1991_37_3_a5,
author = {L. V. Kuz'min},
title = {New explicit formulas for the norm residue symbol, and their applications},
journal = {Izvestiya. Mathematics},
pages = {555--586},
year = {1991},
volume = {37},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1991_37_3_a5/}
}
L. V. Kuz'min. New explicit formulas for the norm residue symbol, and their applications. Izvestiya. Mathematics, Tome 37 (1991) no. 3, pp. 555-586. http://geodesic.mathdoc.fr/item/IM2_1991_37_3_a5/
[1] Iwasawa K., “On explicit formulas for the norm residue symbol”, J. Math. Soc. Japan, 20 (1968), 151–165 | MR | Zbl
[2] Kuzmin L. V., “Modul Teita polei algebraicheskikh chisel”, Izv. AN SSSR. Ser. matem., 36:2 (1972), 267–327 | MR
[3] Kuzmin L. V., “Nekotorye teoremy dvoistvennosti dlya krugovykh $\Gamma$-rasshirenii polei algebraicheskikh chisel SM-tipa”, Izv. AN SSSR. Ser. matem., 43:3 (1979), 483–546 | MR
[4] Kuzmin L. V., “Nekotorye zamechaniya o $l$-adicheskoi teoreme Dirikhle i $l$-adicheskom regulyatore”, Izv. AN SSSR. Ser. matem., 45:6 (1981), 1203–1240 | MR
[5] Kuzmin L. V., “Nekotorye zamechaniya o $l$-adicheskom regulyatore, II”, Izv. AN SSSR. Ser. matem., 53:4 (1989), 782–813 | MR
[6] Kuzmin L. V., “Analog formuly Rimana–Gurvitsa dlya odnogo tipa $l$-rasshirenii polei algebraicheskikh chisel”, Izv. AN SSSR. Ser. matem., 54:2, 316–338 | MR
[7] Lang S., Cyclotomic fields, Grad. Texts Math., 59, Springer, N.Y., 1978 | MR
[8] Sen S., “On explicit reciprocity laws”, J. Reine und Angew. Math., 313 (1980), 1–26 | MR | Zbl